Get your Health question answered in 3 easy steps

163 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does taking whey protein while diabetic have adverse effects?

Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

default
Posted on Mon, 25 Aug 2014 in Diabetes
Question: Sir I am diabetic 34 years old taking pills istamet 50/500 mg twice a day as prescribed , I am doing fitness gym and now I am interested in body building also, I want to know whether I can do...as diabetic cannot take whey protein or etc...and I am married and lacking in sex too Pl suggest
doctor
Answered by Dr. Shruti Rijhwani 47 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that you can do fitness gym that is not an issue with diabetes but high protein shakes will not be recommended as they have a tendency to cause renal damage and since you are already diabetic so that can be problematic .

Plus you should not do vigorous exercises as that can also lead to hypoglycemia . Rest your marital issues are unrelated with your diabetes problem.

Take care.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on Istamet

doctor1 MD

Hello Doctor, Good afternoon! I recently got my blood work and Echo done. Please do check my Lipoprotein and HOMOCYSTEINE levels, they are very very high. CbC also shows variations. Cholesterol levels are high. Reports attached for your review....

doctor1 MD

Hi I have got these small red patches all over my tummy from more than a month now.. which are lighter in the morning and become more visible as the day ends.. there is no irritation or itching as such.. I am on medication for diabetes and...

doctor1 MD

Hi Doctor.. I am 41 year old obese guy. I am suffering from hypertension and diabetes . Currently I am taking Istamet 50/1000 and Eritel 40. My problem is my erections are not strong and I tend to lose interest mid way of the action. I neither get...

doctor1 MD

I am 56 ,male, 5 1 , 73 kg, diabetic for last 15 years and so far my sugar was in control. I am taking Glimi for diabetes and LNblock for heart . Since this winter of 2012 I have been suffering from muscle pain. specially back muscles.and my suger level is morning 180 and post lunch 280 Now my doctor has prescribed tablet Istamet and Macraberin. Why these tablets ????